On the growth of the number of completely critical cyclic fields of degree $l^h$
Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1222-1223
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_113_6_a8,
author = {B. M. Urazbaev},
title = {On the growth of the number of completely critical cyclic fields of degree $l^h$},
journal = {Doklady Akademii Nauk},
pages = {1222--1223},
year = {1957},
volume = {113},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a8/}
}
B. M. Urazbaev. On the growth of the number of completely critical cyclic fields of degree $l^h$. Doklady Akademii Nauk, Tome 113 (1957) no. 6, pp. 1222-1223. http://geodesic.mathdoc.fr/item/DAN_1957_113_6_a8/